The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App 
Professionals >> Visit The Body PROThe Body en Espanol
For World AIDS Day, read about stigma, criminalization and more >>
Ask the Experts About

Hepatitis and HIV CoinfectionHepatitis and HIV Coinfection
Rollover images to visit our other forums!
  • Email Email
  • Glossary Glossary

Painful Hemmoroids with HCV Treatment
Nov 21, 2004

I am being treated for HCV and am in the third month of treatment - after the first month of treatment, my hemmoroids ( which I have had for many years) got much much worse - I have terrible burning pain all the time and it is very painful to go to the bathroom - nothing helps including Hydrocortisone Cream or Suppositories - is this an expected side effect of treatment? if "rubber band" treatment of my hemmoroids is indicated, can it be done without interruption of my treatment?

Response from Dr. McGovern

This would not be an expected side effect of treatment. I would see a GI specialist to see what the options for treatment could be for your very significant symptoms. Dr. McGovern

HEP C and broken gums
chronic carrier diagnosis/husband negative/planning a pregnancy

  • Email Email
  • Glossary Glossary



This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint